I'm taking tegretol and have been for about 4/5 years I take 1200mg daily for epilepsy and I take that 3 times a day 400mg each time.
I have problems concentrating, finding my words and feeling sick.
The real big life effecting problem with me though is that after each time I take it I feel really dizzy, spinning almost, I can't focus/see straight, stand up straight, I'm like a terrible drunk. I've had to come home from work today because it was that bad, I'm due another dose in a couple of hours and all I want to do is get all the tegretol I have and flush the lot, I'm stuck between a rock and a hard place. It's controlling my seizures perfectly but is making my life unliveable, every dose gets worse.
I did used to smoke cannabis but have all but given that up now, I also take 2500mg of Epilim a day.
Has anyone else had an experience like this, it's come out of the blue, I've changed nothing it's started effecting me in a much more extreme way. I've made appointments for doctors but I can't to see them and neuros are a nightmare to get to see.